# SDR USAA2012082000004

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 47,098 hours, 17,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 26L, AISLE SIDE, WITH BROKEN WIRE UNDER SEAT AND LENS MISSING.  REMOVED AND REPLACED WIRE HARNESS AND REPLACED LENS AT SEAT 26L IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
